# SDR ASAA12511096

- Difficulty date: February 12, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 14,894 hours, 4,796 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07995
- Part serial: YY0976519
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 14,906 hours, 4,799 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

JUST BEFORE DESCENT LEFT FUEL FILTER BYPASS ILLUMINATED FOR 90 SECONDS THEN WENT OFF.  FUEL TEMP 25 LEFT NR 1 ENGINE OPERATED NORMALLY.  PERFORMED FUEL FILTER BYPASS LIGHT FIM 73 05 00 810 801.  NO FAULTS NOTED.  REMOVED AND INSPECTED FUEL FILTER NO DEBRIS FOUND REF MM 73 11 02 000 801.  REPLACED NR 1 ENG FUEL DIFFERENTIAL PRESSURE SWITCH OPS & LEAK CK GOOD REF MM 73 34 01.  NO FUEL FILTER BYPASS WARNINGS DURING LAST LEG OF FLIGHT.
